Alert archive / New Mexico / Wind Advisories in 2008
Wind Advisory 22, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Apr 15, 2008, 8:16 PM MDT. It took effect at Apr 16, 2008, 4:04 AM MDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2008, 8:16 PM MDT (02:16 UTC)
- In effect from
- Apr 16, 2008, 4:04 AM MDT
- Expired
- Apr 17, 2008, 12:00 AM MDT
- In force
- 20 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 160216 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 816 PM MDT TUE APR 15 2008 ...ANOTHER DOSE OF STRONG WINDS AGAIN WEDNESDAY AFTERNOON AND EARLY EVENING... .A STRONG LOW PRESSURE IMPULSE ALOFT OVER WASHINGTON STATE WILL DIVE TO THE SOUTHEAST TOWARD THE STATE THROUGH WEDNESDAY EVENING...INCREASING WINDS ALOFT WHICH WILL LARGELY MIX DOWN TO THE SURFACE WITH THE HELP OF HEATING AND AN INCREASING SURFACE PRESSURE GRADIENT. WEST AND SOUTHWEST WINDS WILL INCREASE SIGNIFICANTLY THROUGH THE DAY. THESE STRONG WINDS WILL CONTINUE INTO AT LEAST THE EARLY EVENING HOURS WEDNESDAY. NMZ010>014-016-017-026-161030- /O.EXP.KABQ.WI.Y.0021.000000T0000Z-080416T0200Z/ /O.NEW.KABQ.WI.Y.0022.080416T1800Z-080417T0200Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...GLENWOOD... CARRIZOZO...RUIDOSO 816 PM MDT TUE APR 15 2008 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM MDT WEDNESDAY... ...WIND ADVISORY EARLIER IN EFFECT EXPIRED AT 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT WEDNESDAY. THE PREVIOUS WIND ADVISORY EXPIRED AT 8 PM MDT THIS EVENING. SURFACE WEST AND SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 40 MPH WEDNESDAY AFTERNOON...GUSTING AT TIMES TO OR SLIGHTLY GREATER THAN 50 MPH. AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES AT TIMES. WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET TO EASE THESE HAZARDOUS WIND AND DUST CONDITIONS. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXPECT CROSS WINDS ON NORTH SOUTH AND NORTHWEST SOUTHEAST ORIENTED ROADWAYS. $$ NMZ001-002-004>008-160330- /O.EXP.KABQ.WI.Y.0021.000000T0000Z-080416T0200Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-WEST CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...ROY...CLAYTON... GALLUP/GRANTS 816 PM MDT TUE APR 15 2008 ...WIND ADVISORY EXPIRED AT 8 PM MDT THIS EVENING... THE WIND ADVISORY EXPIRED AT 8 PM MDT THIS EVENING DUE TO DIMINISHING WIND SPEEDS. $$ NMZ015-018>021-161030- /O.NEW.KABQ.WI.Y.0022.080416T1800Z-080417T0200Z/ LOWER RIO GRANDE VALLEY-DE BACA COUNTY-CHAVES COUNTY PLAINS- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...SOCORRO...FORT SUMNER...ROSWELL... PORTALES...CLOVIS 816 PM MDT TUE APR 15 2008 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT WEDNESDAY. SURFACE WEST AND SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 40 MPH WEDNESDAY AFTERNOON...GUSTING AT TIMES TO OR SLIGHTLY GREATER THAN 50 MPH. AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES AT TIMES. WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET TO EASE THESE HAZARDOUS WIND AND DUST CONDITIONS. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXPECT CROSS WINDS ON NORTH SOUTH AND NORTHWEST SOUTHEAST ORIENTED ROADWAYS. $$ 43
5 follow-up statements
000 WWUS75 KABQ 161004 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 404 AM MDT WED APR 16 2008 ...ANOTHER ROUND OF STRONG AND GUSTY WINDS TODAY AND THIS EVENING... .A STRONG UPPER LOW PRESSURE SYSTEM WILL APPROACH THE STATE TODAY AND PASS EASTWARD OVER NORTHERN AND CENTRAL NEW MEXICO TONIGHT AND THURSDAY. THE COMBINATION OF THE UPPER LOW AND ITS ASSOCIATED COLD FRONT WILL RESULT IN STRONG AND GUSTY WESTERLY WINDS TODAY AND EARLY THIS EVENING. ACROSS THE EASTERN PLAINS...THE WINDS WILL SHIFT ABRUPTLY TO THE NORTH AND NORTHEAST THIS EVENING...BUT WILL REMAIN STRONG AND GUSTY. NMZ001>004-008-009-161700- /O.EXB.KABQ.WI.Y.0022.080416T1300Z-080417T0200Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS...ALBUQUERQUE 404 AM MDT WED APR 16 2008 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 8 PM MDT THIS EVENING. SURFACE WEST AND SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH THIS MORNING...GUSTING AT TIMES TO OR SLIGHTLY GREATER THAN 45 MPH. AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES. THE WIND SHOULD BEGIN TO DECREASE AFTER SUNSET. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXPECT CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADWAYS SUCH AS INTERSTATE 25. $$ NMZ005>007-161700- /O.EXB.KABQ.WI.Y.0022.080416T1600Z-080417T0600Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON 404 AM MDT WED APR 16 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT MDT TONIGHT. SUSTAINED SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH TODAY...GUSTING AT TIMES TO OR SLIGHTLY GREATER THAN 50 MPH THIS AFTERNOON. AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES. EARLY THIS EVENING LOOK FOR WINDS TO SHIFT TO THE NORTH AND NORTHEAST...BUT CONTINUE TO BE STRONG AND GUSTY THROUGH THE EVENING. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. MOTORISTS SHOULD BE ALERT TO SUDDEN CROSS WINDS. $$ NMZ010-014-015-161700- /O.EXT.KABQ.WI.Y.0022.080416T1300Z-080417T0200Z/ SANDIA/MANZANO MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION- LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...GLENWOOD... SOCORRO 404 AM MDT WED APR 16 2008 ...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 8 PM MDT THIS EVENING. WEST AND SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH TODAY...GUSTING AT TIMES TO OR SLIGHTLY GREATER THAN 50 MPH THIS AFTERNOON. LOCAL AREAS OF BLOWING DUST MAY SUDDENLY REDUCE VISIBILITIES. THE WIND IS EXPECTED TO SLOWLY DIMINISH AFTER SUNSET. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXPECT SUDDEN CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADWAYS SUCH AS INTERSTATE 25. $$ NMZ011>013-016>021-026-161700- /O.EXT.KABQ.WI.Y.0022.080416T1600Z-080417T0600Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL... PORTALES...CLOVIS 404 AM MDT WED APR 16 2008 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT MDT TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT MDT TONIGHT. SUSTAINED WEST AND SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 40 MPH THIS AFTERNOON...GUSTING AT TIMES TO OR SLIGHTLY GREATER THAN 50 MPH. AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES. THE WIND IS EXPECTED TO SHIFT TO THE NORTHWEST AND NORTH DURING THE EVENING OVER THE EAST CENTRAL AND SOUTHEAST PLAINS...BUT WILL REMAIN STRONG AND GUSTY THROUGH THE EVENING. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. MOTORISTS SHOULD BE ALERT TO SUDDEN CROSSWINDS. $$
000 WWUS75 KABQ 161642 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1042 AM MDT WED APR 16 2008 ...ANOTHER ROUND OF STRONG AND GUSTY WINDS TODAY AND THIS EVENING... .A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL APPROACH THE STATE TODAY AND PASS EASTWARD OVER NORTHERN AND CENTRAL NEW MEXICO TONIGHT AND INTO THURSDAY. A STRONG PRESSURE GRADIENT BOTH ALOFT AND AT THE SURFACE WILL RESULT IN STRONG AND GUSTY WESTERLY WINDS TODAY AND EARLY THIS EVENING. ACROSS THE EASTERN PLAINS...THE WINDS WILL SHIFT ABRUPTLY TO THE NORTH AND NORTHEAST TONIGHT...BUT WILL REMAIN STRONG AND GUSTY. NMZ006-007-161745- /O.CAN.KABQ.WI.Y.0022.000000T0000Z-080417T0600Z/ HARDING COUNTY-FAR NORTHEAST PLAINS- INCLUDING THE CITIES OF...ROY...CLAYTON 1042 AM MDT WED APR 16 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY FOR THE FAR NORTHEASTERN PLAINS. WINDS ARE NOT EXPECTED TO BE AS STRONG ACROSS THE FAR NORTHEASTERN PLAINS TODAY...THUS THE WIND ADVISORY FOR THIS AREA HAS BEEN CANCELLED. MODERATE BREEZES WILL STILL BE COMMON THROUGH THE AFTERNOON...AND WINDS WILL BECOME GUSTY FOR A BRIEF PERIOD THIS EVENING WHEN A COLD FRONT PASSES THROUGH. $$ NMZ001>004-008>010-014-015-170045- /O.CON.KABQ.WI.Y.0022.000000T0000Z-080417T0200Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION- LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS... ALBUQUERQUE...SANDIA PARK/CEDAR CREST...GLENWOOD...SOCORRO 1042 AM MDT WED APR 16 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SURFACE WINDS FROM THE WEST AND SOUTHWEST WILL CONTINUE TO INCREASE THROUGH THE EARLY AFTERNOON WITH SPEEDS BETWEEN 25 TO 35 MPH...AND GUSTS SLIGHTLY GREATER THAN 45 MPH. SOME AREAS MAY SEE PERIODS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES AT TIMES. WIND SPEEDS SHOULD BEGIN TO DECREASE AFTER SUNSET. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXPECT CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADWAYS SUCH AS INTERSTATE 25. $$ NMZ005-011>013-016>021-026-170045- /O.CON.KABQ.WI.Y.0022.000000T0000Z-080417T0600Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA... SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER... ROSWELL...PORTALES...CLOVIS 1042 AM MDT WED APR 16 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. WEST TO SOUTHWEST WINDS WILL CONTINUE TO INCREASE TO BETWEEN 25 AND 35 MPH THROUGH THE EARLY AFTERNOON...GUSTING TO SLIGHTLY GREATER THAN 50 MPH AT TIMES. AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES. WINDS WILL SHIFT TO THE NORTH THIS EVENING AS A COLD FRONT MOVES THROUGH...BUT WILL CONTINUE TO BE STRONG AND GUSTY ALONG AND JUST BEHIND THE FRONT. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. MOTORISTS SHOULD BE ALERT TO SUDDEN CROSS WINDS. $$ 52/44/50
000 WWUS75 KABQ 170019 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 619 PM MDT WED APR 16 2008 ...ANOTHER ROUND OF STRONG AND GUSTY WINDS WILL CONTINUE INTO THE EVENING... .A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL APPROACH THE STATE THIS EVENING AND PASS EASTWARD OVER NORTHERN AND CENTRAL NEW MEXICO TONIGHT AND INTO THURSDAY. A STRONG PRESSURE GRADIENT BOTH ALOFT AND AT THE SURFACE WILL RESULT IN STRONG AND GUSTY WESTERLY WINDS INTO AT LEAST MID EVENING. ACROSS THE EASTERN PLAINS...THE WINDS WILL SHIFT TO THE NORTH AND NORTHEAST TONIGHT...BUT WILL REMAIN STRONG AND GUSTY. NMZ001>004-008>010-014-015-170200- /O.CON.KABQ.WI.Y.0022.000000T0000Z-080417T0200Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION- LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS... ALBUQUERQUE...SANDIA PARK/CEDAR CREST...GLENWOOD...SOCORRO 619 PM MDT WED APR 16 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SURFACE WINDS FROM THE WEST AND SOUTHWEST WILL CONTINUE INTO THE EVENING WITH SPEEDS BETWEEN 25 TO 35 MPH...AND GUSTS SLIGHTLY GREATER THAN 45 MPH. SOME AREAS MAY SEE PERIODS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES AT TIMES. WIND SPEEDS SHOULD BEGIN TO DECREASE AFTER SUNSET. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXPECT CROSS WINDS ON NORTH TO SOUTH ORIENTED ROADWAYS SUCH AS INTERSTATE 25. $$ NMZ005-011>013-016>021-026-170200- /O.CON.KABQ.WI.Y.0022.000000T0000Z-080417T0600Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA... SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER... ROSWELL...PORTALES...CLOVIS 619 PM MDT WED APR 16 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. WEST TO SOUTHWEST WINDS WILL CONTINUE AT AROUND 25 AND 35 MPH THROUGH THE EVENING...GUSTING TO SLIGHTLY GREATER THAN 50 MPH AT TIMES. AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES. WINDS WILL SHIFT TO THE NORTH MID TO LATE EVENING AS A COLD FRONT MOVES THROUGH...BUT WILL CONTINUE TO BE STRONG AND GUSTY ALONG AND JUST BEHIND THE FRONT. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. MOTORISTS SHOULD BE ALERT TO SUDDEN CROSS WINDS. $$ UPDATED TO MATCH PRODUCT EXPIRATION TIME TO EXPIRATION TIME OF THE FIRST EXPIRING SEGMENT.
000 WWUS75 KABQ 170202 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 802 PM MDT WED APR 16 2008 NMZ001>004-008>010-014-015-170315- /O.EXP.KABQ.WI.Y.0022.000000T0000Z-080417T0200Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION- LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS... ALBUQUERQUE...SANDIA PARK/CEDAR CREST...GLENWOOD...SOCORRO 802 PM MDT WED APR 16 2008 ...WIND ADVISORY EXPIRED AT 8 PM MDT THIS EVENING... THE WIND ADVISORY EXPIRED AT 8 PM MDT THIS EVENING. WIND WILL DIMINISH THROUGH THE EVENING...DROPPING TO 10 TO 20 MPH WITH A FEW HIGHER GUSTS BY LATE EVENING. $$ NMZ005-011>013-016>021-026-170600- /O.CON.KABQ.WI.Y.0022.000000T0000Z-080417T0600Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA... SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER... ROSWELL...PORTALES...CLOVIS 802 PM MDT WED APR 16 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. WEST TO SOUTHWEST WINDS WILL CONTINUE AT AROUND 20 AND 35 MPH THROUGH THE EVENING...GUSTING TO SLIGHTLY GREATER THAN 45 MPH AT TIMES. AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES. WINDS WILL SHIFT TO THE NORTH MID TO LATE EVENING AS A COLD FRONT MOVES THROUGH...BUT WILL CONTINUE TO BE STRONG AND GUSTY ALONG AND JUST BEHIND THE FRONT. IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. MOTORISTS SHOULD BE ALERT TO SUDDEN CROSS WINDS. $$
000 WWUS75 KABQ 170534 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1134 PM MDT WED APR 16 2008 NMZ005-011>013-016>021-026-170645- /O.EXP.KABQ.WI.Y.0022.000000T0000Z-080417T0600Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA... SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER... ROSWELL...PORTALES...CLOVIS 1134 PM MDT WED APR 16 2008 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT... THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT. STRONG SOUTHWEST WINDS HAVE DIMINISHED ACROSS THE EASTERN PLAINS. HOWEVER...A POTENT COLD FRONT WILL CONTINUE SURGING SOUTH ACROSS THE EASTERN PLAINS OVERNIGHT WITH GUSTY NORTH WINDS ALONG AND JUST BEHIND THE FRONT. EXPECT NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH THROUGH SUNRISE. $$ GUYER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 15, 7:49 PM MDT, 27 minutes earlier.
Area forecast discussion, Apr 15, 7:49 PM MDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 749 PM MDT TUE APR 15 2008 .UPDATE... DECIDED TO GO AHEAD WITH ISSUANCE OF WIND ADVISORY FOR WED AFTN AND EARLY EVE ZONES 10 THRU 21 AND 26. ALSO RED FLAG WARNING TO BE ISSUED FOR MUCH OF DAY WED FOR FIRE WX ZONES 103 THROUGH 109. WINDS ALOFT...SFC GRADIENT AND MIXING SHOULD EASILY BE ENOUGH TO BRING ABOUT ADVISORY WINDS MOST OR ALL OF THESE ZONES. ALSO TWEAKED SKY GRIDS FOR A LITTLE MORE HIGH CLOUDINESS FOR TONIGHT. 43 && .PREV DISCUSSION...234 PM MDT TUE APR 15 2008... MAIN EMPHASIS THIS FORECAST PACKAGE WILL BE ON THE APPROACHING STORM AND ITS IMPACT ON NM. WINDS ARE CRANKING UP AS ADVERTISED THIS PM OVER MUCH OF NORTHERN AND CENTRAL NEW MEXICO. LOW RH VALUES...LIKE 3 PERCENT RIGHT NOW IN ALBUQUERQUE...ARE PRODUCING CRITICAL FIRE WEATHER CONDITIONS. MEANWHILE SUNSHINE IS BOOSTING TEMPS ABOVE NORMAL. WINDS WILL SUBSIDE SOME TONIGHT...BUT REMAIN BREEZY TO WINDY ALONG THE E SIDE OF THE CNTRL MOUNTAIN CHAIN. THEY WILL PICK BACK UP AGAIN WED OVER OUR S AND E ZONES WITH ANOTHER WIND ADVISORY AND RED FLAG WARNING LIKELY TO BE ISSUED BY EARLY WED MORNING. THE STORM RESPONSIBLE FOR THE WINDS IS OVER NV NOW AND WILL CONTINUE TO MOVE SE...REACHING NM WED NIGHT AND THU. AN ISOLATED SHOWER OR THUNDERSTORM MAY DEVELOP WED PM NEAR THE CO BORDER. BUT LITTLE OR NO RAIN IS EXPECTED WITH ANY CONVECTION. A COLD FRONT WILL MOVE FROM W TO E ACROSS NM WED BRINGING SOME COOLING TO THE W AND N. ANOTHER SECONDARY COLD FRONT WILL BARREL FROM N TO S ACROSS THE STATE WED NIGHT WITH CHILLY AIR BEHIND IT. AN INCREASE IN LOW LEVEL MOISTURE WILL ALSO BRING SOME RAIN AND SNOW ACROSS THE N AND E WED NIGHT THROUGH THU. BEST CHANCES FOR SOME ACCUMULATION SNOW WILL BE FROM THE E SLOPES OF THE SANGRES E ACROSS COLFAX AND NORTHERN UNION COUNTY. WINTER WEATHER ADVISORIES MAY BE NEEDED FOR THESE AREAS...AS THE SNOW WILL BE COMBINED WITH STRONG N WINDS. WE WILL GET A BREAK FROM THE WIND ON FRI AS WEAK RIDGING TAKES PLACE. BUT THE LULL WILL BE SHORT AS WINDS WILL INCREASE AGAIN SAT AND WILL LIKELY BE STRONG FROM SUN THROUGH AT LEAST TUE. IN FACT...A SIGNIFICANT HIGH WIND EVENT IS POSSIBLE DURING THIS TIME. CHJ .AVIATION... STRONG AND GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH APPROX 02Z THIS EVENING. HOWEVER...OCCASIONAL GUSTY WINDS WILL PERSIST THROUGH THE OVERNIGHT HOURS ESPECIALLY ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. WINDS WILL INCREASE IN SPEED AGAIN TOMORROW AFTERNOON...WITH GUSTS UP TO 40KT POSSIBLE FOR ALL TAF SITES EXCEPT KFMN. OTHERWISE...VFR CONDITIONS WILL PREVAIL ALL AIRPORTS. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 34 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101>109. RED FLAG WARNING FROM 10 AM TO 8 PM MDT WEDNESDAY FOR THE FOLLOWING ZONES...NMZ103>109. WIND ADVISORY FROM 12 PM TO 8 PM MDT WEDNESDAY FOR THE FOLLOWING ZONES...NMZ010>021-026. && 43
Hazardous weather outlook, Apr 15, 3:21 PM MDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 321 PM MDT TUE APR 15 2008 NMZ001>021-026-161200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 321 PM MDT TUE APR 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT A RED FLAG WARNING IS IN EFFECT FOR MUCH OF THE REGION THROUGH MID EVENING DUE TO STRONG WINDS AND LOW HUMIDITIES. PLEASE REFER TO THE LATEST RED FLAG WARNING STATEMENT FOR DETAILS. A WIND ADVISORY REMAINS IN EFFECT FOR ALL AREAS EXCEPT THE RIO GRANDE VALLEY AND SOUTHEAST PLAINS INTO THE EARLY EVENING HOURS. PLEASE REFER TO THE LATEST WIND ADVISORY STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CRITICAL FIRE WEATHER CONDITIONS DUE TO STRONG WINDS AND LOW HUMIDITIES ARE FORECAST AGAIN WEDNESDAY ACROSS ALL BUT THE FAR NORTHWEST SECTIONS OF THE OUTLOOK AREA. SEE FIRE WEATHER WATCH FOR DETAILS. IN ADDITION...SUSTAINED WINDS OVER 30 MPH AND GUSTS TO 50 MPH ARE EXPECTED IN MOST LOCATIONS SOUTH OF INTERSTATE 40. LATE WEDNESDAY NIGHT AND THURSDAY MORNING...SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE ACROSS THE NORTHERN MOUNTAINS AND NORTHEAST HIGHLANDS. THE SNOW COULD BE ACCOMPANIED BY GUSTY NORTH WINDS AT TIMES WHICH COULD NOTICEABLY REDUCE VISIBILITIES. CRITICAL FIRE WEATHER CONDITIONS DUE TO STRONG WINDS AND LOW HUMIDITIES WILL RETURN THIS WEEKEND AND PERSIST MONDAY. SUSTAINED WINDS OVER 30 MPH AND GUSTS OVER 50 MPH MAY OCCUR BOTH SUNDAY AND MONDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT WILDFIRES AND OTHER HAZARDOUS WEATHER CONDITIONS.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 8:55 PM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Sandoval and 5 more | 23 hr |
| Apr 16, 4:02 PM MDT | Winter Weather Advisory | ABQ | 20 hr |
Nearby
Wind Advisories in New Mexico, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.